I have had a bad sinus infection which I am taking Amox/k and have five more days of medicine left. I also have some cough medicine becasue the coughing has really set in. That is Prometh/Coc 6.25-10. This obviously has codene (?) in it and causes drowziness.
I have been sick for 15 days now and my coughing seems to be getting much worse! I am coughing up a little bit of yellow guck but what gets me is the severity of my cough. I will start and sometimes feel like I am going to through up or pee in my pants because I am coughing so hard. I feel like it is settling in my chest but I am not sure I need to go back to the doctor just yet. I will give it a few more days and see what happens.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.